Skip to Main content Skip to Navigation
Journal articles

Shape optimization for the Stokes equations using topological sensitivity analysis

Abstract : In this paper, we consider a shape optimization problem related to the Stokes equations. The proposed approach is based on a topological sensitivity analysis. It consists in an asymptotic expansion of a cost function with respect to the insertion of a small obstacle in the domain. The theoretical part of this work is discussed in both two and three dimensional cases. In the numerical part, we use this approach to optimize the shape of the tubes that connect the inlet to the outlets of the cavity maximizing the outflow rate.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.inria.fr/hal-01263434
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:14:07 PM
Last modification on : Wednesday, October 28, 2020 - 12:10:04 PM
Long-term archiving on: : Thursday, April 28, 2016 - 11:22:27 AM

File

arima00516.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Hassine Maatoug. Shape optimization for the Stokes equations using topological sensitivity analysis. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.216-229. ⟨10.46298/arima.1865⟩. ⟨hal-01263434⟩

Share

Metrics

Record views

79

Files downloads

531